# SDR ABXA080035

- Difficulty date: February 2, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,491 hours, 44,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Dislodged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT OPEN.  FOUND UPPER GUIDE PIN OUT OF CAM SLOT.  RE-ALIGNED CAM PIN WITH CAM SLOT.  CLEARVIEW WINDOW TEST GOOD IAW DC9 AMM 56-10-03-5.
